Alert archive / Massachusetts / Small Craft Advisories in 2013

Small Craft Advisory 99, NWS Boston/Norton, MA

October 22, 2013

NWS Boston/Norton, MA issued this small craft advisory at Oct 22, 2013, 3:37 AM EDT. It took effect at Oct 22, 2013, 8:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2013, 3:37 AM EDT (07:37 UTC)
In effect from
Oct 22, 2013, 8:00 PM EDT
Expired
Oct 23, 2013, 3:33 AM EDT
In force
8 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WHUS71 KBOX 220737
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
337 AM EDT TUE OCT 22 2013

...NORTHWEST WIND GUSTS UP TO 25 KNOTS ALONG WITH 3 TO 5 FOOT SEAS
ARE EXPECTED TO DEVELOP ACROSS THE EASTERN ATLANTIC WATERS THIS
EVENING BEHIND A COLD FRONT.

ANZ250-254-221545-
/O.NEW.KBOX.SC.Y.0099.131023T0000Z-131023T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
337 AM EDT TUE OCT 22 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT
WEDNESDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
841 
WHUS71 KBOX 230119
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
919 PM EDT TUE OCT 22 2013

...NORTHWEST WIND GUSTS UP TO 25 KNOTS ALONG WITH 3 TO 5 FOOT
SEAS ARE EXPECTED TO DEVELOP ACROSS THE EASTERN ATLANTIC WATERS
OVERNIGHT...

ANZ250-254-230900-
/O.CON.KBOX.SC.Y.0099.000000T0000Z-131023T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
919 PM EDT TUE OCT 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
639 
WHUS71 KBOX 230733
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
333 AM EDT WED OCT 23 2013

...WESTERLY WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED TO DEVELOP
ON THURSDAY ACROSS ALL OF OUR WATERS...

ANZ250-254-231545-
/O.CAN.KBOX.SC.Y.0099.000000T0000Z-131023T0900Z/
/O.NEW.KBOX.SC.Y.0100.131024T0800Z-131025T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
333 AM EDT WED OCT 23 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM EDT
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-231545-
/O.NEW.KBOX.SC.Y.0100.131024T0800Z-131025T0000Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
333 AM EDT WED OCT 23 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>235-237-251-231545-
/O.NEW.KBOX.SC.Y.0100.131024T1200Z-131025T0000Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
333 AM EDT WED OCT 23 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-231545-
/O.NEW.KBOX.SC.Y.0100.131024T1200Z-131025T0000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
333 AM EDT WED OCT 23 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-231545-
/O.NEW.KBOX.SC.Y.0100.131024T1200Z-131025T0000Z/
BOSTON HARBOR-NARRAGANSETT BAY-
333 AM EDT WED OCT 23 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY.

* WINDS AND SEAS...WEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. 
  SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 1:54 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Oct 22, 1:54 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
154 AM EDT TUE OCT 22 2013

.SYNOPSIS...
WEAK HIGH PRESSURE WILL MOVE OFFSHORE TONIGHT PROVIDING MILD
WEATHER INTO TUESDAY. A COLD FRONT WILL PUSH ACROSS THE REGION
TUESDAY...BRINGING A FEW SPRINKLES OR LIGHT SCATTERED SHOWERS. THE
FRONT THEN STALLS OFFSHORE WITH A WAVE OF LOW PRESSURE MOVING UP
THE FRONT AND PROVIDING A POTENTIAL PERIOD OF MUCH NEEDED RAINFALL
TO THE AREA WEDNESDAY. THEREAFTER...AN UNSEASONABLY COOL AIRMASS
OVERSPREADS NEW ENGLAND WEDNESDAY NIGHT THROUGH SATURDAY. MAINLY
DRY WEATHER PREVAILS DURING THIS PERIOD FOLLOWED BY A MODERATING
TREND SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

150 AM UPDATE...

HIGH PRESSURE OFF THE COAST WAS RESULTING IN LIGHT SOUTHERLY FLOW
AT THE SURFACE VERY EARLY THIS MORNING.  HIGHER DEWPOINTS ADVECTING
INTO THE REGION WILL KEEP LOWS FROM GETTING AS CHILLY AS EARLY
YESTERDAY MORNING.  STILL EXPECT MOST LOCATIONS TO FALL WELL DOWN
INTO THE 40S BY DAYBREAK.  MAY EVEN SEE A FEW LOCATION IN THE UPPER
30S WHERE SURFACE WINDS BRIEFLY DECOUPLE.

MID AND HIGH LEVEL CLOUDINESS WILL GRADUALLY INCREASE
OVERNIGHT...BUT DRY WEATHER WILL PREVAIL.  SOME PATCHY GROUND FOG
WILL MAY DEVELOP TOWARD DAYBREAK IN THE TYPICALLY PRONE
LOCATIONS...BUT NOTHING WIDESPREAD IS EXPECTED.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
TUESDAY...
H5 CUTOFF LOW PRES OVER EASTERN ONTARIO/WESTERN QUEBEC WITH
ASSOCIATED SHARPENING H5 LONG WAVE TROUGH WILL PROGRESS ACROSS
THE GREAT LAKES INTO THE NORTHEAST. SHORT RANGE MODELS KEEP THE
TROUGH POSITIVELY TILT...SO SW FLOW REMAINS IN PLACE.ANOTHER
SHORT WAVE DIGS INTO THE MEAN TROUGH ACROSS THE MID MISSISSIPPI
VALLEY INTO THE OHIO VALLEY LATE IN THE DAY. SURFACE FRONT
ASSOCIATED WITH THIS UPPER SYSTEM WILL SLOWLY BUT STEADILY MOVE
ACROSS THE REGION THROUGH THE DAY...PUSHING OFF THE E COAST BY TUE
EVENING.

MODELS SIGNALING THAT BEST INSTABILITY AND MOISTURE WILL REMAIN N
AND W OF THE REGION...THOUGH WILL SEE SOME SPRINKLES AND POSSIBLY
A FEW LIGHT SHOWERS MOVE INTO S NH/N CENTRAL AND W MA DURING THE
LATE MORNING AND AFTERNOON. HAVE FORECASTED 0.10 INCH OR LESS OF
QPF OVER S NH. MIGHT SEE A COUPLE OF SHOWERS MAKE IT FURTHER S AND
E...THOUGH WILL BE TOUGH TO REACH THE GROUND WITH FORECASTED 15-20
DEGREE DEWPT DEPRESSIONS ACROSS E MA/RI INTO NE CT.

MODELS CONTINUE SIGNAL SIGNIFICANT COLD AIR MASS WORKING OUT OF
CANADA...WITH H85 TEMPS DROPPING TO NEAR ZERO TO -2C BY 00Z WED
INTO SW NH. HIGHS WILL RANGE FROM THE MID AND UPPER 50S OVER S NH/
MA TO THE UPPER 60S ACROSS RI/SE MA TO CAPE COD AND THE ISLANDS.

TUESDAY NIGHT...
THE COLD FRONT MOVES OFFSHORE...THEN STALLS JUST S OF NEW ENGLAND
DURING THIS TIMEFRAME. THE BRUNT OF THE COLD AIR WILL REMAIN
ACROSS NORTHERN NEW ENGLAND...THOUGH TEMPS WILL FALL ON LIGHT W-NW
WINDS. WITH THE STALLED FRONT S OF THE REGION...CLOUDS WILL LINGER
ACROSS CENTRAL AND SOUTHERN AREAS THEN MAY RUN BACK N AFTER
MIDNIGHT DEPENDING UPON A WAVE OF LOW PRES FORMING ON THIS FRONT.
BIAS CORRECTED MOS GUIDANCE GIVES OVERNIGHT LOWS MAINLY IN THE
30S...THOUGH HANGING IN THE 40S TO AROUND 50 ALONG THE IMMEDIATE
COAST. THIS MAY BE DEPENDENT UPON CLOUD COVER ESPECIALLY OVER N
CT/RI/SE MA.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...

* MUCH NEEDED PRECIP POSSIBLE CT-RI-EASTERN MA WED/WED NIGHT
* MUCH COOLER WEDNESDAY THROUGH SATURDAY

WED/WED NIGHT...FRONTAL WAVE SHOULD BE PROGRESSIVE GIVEN GOOD MODEL
AGREEMENT ON AN OPEN WAVE/UNPHASED SOLUTION. THUS DISCOUNTING THE
ROBUST 12Z NAM AND NOT EXPECTING A HEAVY QPF EVENT. INSTEAD THE 12Z
GFS/12Z GEFS AND 12Z UKMET OFFER A NICE COMPROMISE WITH A MODEST
UNPHASED FAST MOVING FRONTAL WAVE CROSSING THE BENCHMARK LATE WED.
BOTH GFS MOS AND GEFS PROBABILITY OF 0.05 QPF OFFER LIKELY POPS 18Z
WED TO 00Z THU ACROSS CT/RI AND EASTERN MA. LOWER POPS OVER
NORTHWEST MA AND SOUTHWEST NH...BUT CATEGORICAL POPS ACROSS CAPE COD
AND THE ISLANDS. ATMOSPHERE TOO WARM FOR SNOW WITH 925 MB TEMPS
PROGGED +2C TO +3C...EVEN IN THE AREAS OF HEAVIEST QPF ACROSS CAPE
COD AND THE ISLANDS. THIS WILL TRANSLATE INTO A CHILLY RAIN. COLDER
AIR LAGS BEHIND WITH TRAILING SHORT WAVE WED NIGHT...WHICH WILL KICK
FRONTAL WAVE RAPIDLY TOWARD THE MARITIMES.

WED NIGHT THROUGH FRI...LAKE EFFECT CLOUDS/PRECIP MAY BRIEFLY STREAM
ACROSS SOUTHERN NEW ENGLAND FROM TIME TO TIME THIS PERIOD GIVEN
MAGNITUDE AND TRAJECTORY OF COLD AIR ADVECTION ACROSS THE RELATIVELY
WARM WATERS OF THE GREAT LAKES. COULD BRIEFLY HAVE SOME OCEAN EFFECT
SHOWERS ON THE SOUTH COAST AS LOW LEVEL WINDS TURN WSW THU.
OTHERWISE MEAN TROUGH AXIS OVER THE REGION WILL YIELD A STORM TRACK
WELL OFFSHORE. THUS MAINLY DRY WEATHER PREVAILS.

AS FOR TEMPS...GOOD AGREEMENT AMONG ENSEMBLES AND DETERMINISTIC
GUIDANCE ON CORE OF COLD SETTLING OVER NEW ENGLAND FRI/SAT WITH 850
TEMPS LOWERING TO ABOUT -5C. THIS WILL YIELD HIGHS ONLY IN THE U40S
AND L50S ALONG WITH A BRISK NW WIND EXACERBATING THE COOL CONDITIONS.

SAT/SUN/MON...LOW RISK OF SOME LIGHT PRECIP SAT/SUN AS LAST SHORT
WAVE TROUGH/CLIPPER LOW ROTATES THROUGH THE MEAN TROUGH. THEN GFS
AND ECMWF ENSEMBLES 850 TEMP AND 500 HEIGHT FIELDS SUGGEST HEIGHT
RISES OVER THE NORTHEAST SUN/MON AS MEAN TROUGH RELOADS OVER THE
ROCKIES. AS FOR TEMPS...THIS WILL TRANSLATE TO CHILLY CONDITIONS SAT
FOLLOWED BY A MODERATING TREND SUN/MON.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH WEDNESDAY/...

TODAY AND TONIGHT...HIGH CONFIDENCE.  MAINLY VFR CONDITIONS EXPECTED
DESPITE A SCATTERED TO BROKEN DECK OF MID LEVEL CLOUDINESS.  CAN/T
RULE OUT BRIEF MVFR CONDITIONS IN A SPOT SHOWER OR TWO LATE THIS
MORNING/AFTERNOON NORTH OF THE MA TURNPIKE.  A TOUCH OF PATCHY
GROUND FOG IS POSSIBLE EARLY THIS MORNING IN THE TYPICALLY PRONE
LOCATIONS...BUT NOTHING WIDESPREAD IS EXPECTED.

WEDNESDAY...MODERATE CONFIDENCE.  MVFR CONDITIONS IN A PERIOD OF
RAIN ARE POSSIBLE DEPENDING ON HOW CLOSE LOW PRESSURE TRACKS TO THE
COAST.  HIGHEST RISK IS SOUTH OF THE MA TURNPIKE AND PARTICULARLY
SOUTHEAST OF THE I-95 CORRIDOR.

KBOS TAF...HIGH CONFIDENCE. VFR TODAY AND TONIGHT.

KBDL TAF...HIGH CONFIDENCE. VFR TODAY AND TONIGHT.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...MODERATE CONFIDENCE.

THU/FRI/SAT...MAINLY VFR WITH CLOUDS DEVELOPING EACH DAY AND
DIMINISHING EACH NIGHT. ANY POTENTIAL MVFR WILL BE BRIEF IN LIGHT
RAIN SHOWERS /POSSIBLE SNOW SHOWERS HIGH TERRAIN/. WEST WINDS WILL
GUST 20 TO 25 KNOTS EACH DAY.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY/...HIGH CONFIDENCE.

EXPECT S-SW WINDS GUSTING UP TO 20 KT ALONG THE SOUTHERN COASTAL
WATERS AS WELL AS THE OUTER WATERS DURING TUESDAY AS COLD FRONT
APPROACHES. WINDS SHIFT TO W-NW TUESDAY NIGHT BUT REMAIN BELOW
SMALL CRAFT CRITERIA.

SEAS MAY REACH UP TO 4 FT ON THE OUTER WATERS DURING TUESDAY INTO
TUESDAY NIGHT.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

MODERATE CONFIDENCE.

WED/WED NIGHT...N WINDS MAY BRIEFLY GUST TO 30 KT WATERS SE OF
NANTUCKET...AS LOW PRES MOVES NEAR 40N/70W LATE WED OR WED
EVENING. A PERIOD OF HEAVY RAIN POSSIBLE. MODERATE FORECAST
CONFIDENCE.

THU/FRI/SAT...WNW WINDS GUSTING TO 25 KT AT TIMES. MAINLY DRY
WITH GOOD VSBY BUT RAIN SHOWERS/SQUALLS OFFSHORE AS COLD AIR
OVERSPREADS WARMER OCEAN WATERS. MODERATE FORECAST CONFIDENCE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...NOCERA/EVT
NEAR TERM...FRANK
SHORT TERM...EVT
LONG TERM...NOCERA
AVIATION...FRANK/NOCERA
MARINE...NOCERA/EVT
Hazardous weather outlook, Oct 21, 3:55 PM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
355 PM EDT MON OCT 21 2013

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-222000-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
355 PM EDT MON OCT 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MINIMUM TEMPERATURES WILL BE IN THE 30S TUESDAY AND WEDNESDAY
NIGHTS...AND IN THE UPPER 20S AND 30S THURSDAY THROUGH SATURDAY
NIGHTS. SOME FORM OF FROST OR FREEZE HEADLINES WILL BE NEEDED IN
AREAS THAT ARE STILL TECHNICALLY IN THE GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-222000-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
355 PM EDT MON OCT 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 3:25 PM EDTFrost AdvisoryBOXHampden, Hampshire, Worcester16 hr

Nearby

Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.